Juvisync and Muscle Pain

Final Thoughts

For people taking Juvisync, muscle pain and aches are a common problem, especially when first starting the drug or when the Juvisync dosage is increased. Unfortunately, it is not possible for your healthcare provider to know whether you will develop this side effect if you have never taken the drug before.
 
If muscle pain becomes a problem while taking Juvisync, talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with the pain. If the muscle pain continues, he or she may recommend adjusting the Juvisync dosage or switching to another cholesterol medication.
 
Also, if muscle aches, weakness, pain, or tenderness occurs with a fever or feeling of sickness, it can mean there is a serious problem. Call your healthcare provider immediately.
Type 2 Diabetes: Fact or Fiction

Juvisync Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.